# SDR DALA2016021401169

- Difficulty date: February 13, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 54,016 hours, 29,357 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB 2 FASTENERS FOUND ON APB SPLICE LOWER SIDE BETWEEN L26R AND L27R.  REPAIRED IAW ERA 543286-14, REV O.
